Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/162

Title: Bootstrapping U-statistics with estimated parameters
Authors: JANSSEN, Paul
Keywords: Mathematical Statistics
Non and semiparametric methods
Issue Date: 1992
Citation: Communications in statistics A, 21(6). p. 1585-1604
Abstract: We prove consistency of the bootstrap estimator for the distribution function of a U - statistic whose kernel contains an estimated parameter. The result easily applies to large classes of statistics studied previously in testing and estimation situations : U- statistics based on trimmed samples or on location aligned samples.
URI: http://hdl.handle.net/1942/162
DOI: 10.1080/03610929208830866
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.